# SDR CA120821011

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 7991
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 1,984 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) STALL WARNING CONTINUOUSLY SOUNDING WITH NEXT TO NO WIND BLOWING ACROSS IT WHILE ON GROUND.  TRANSDUCER REPLACED.
